# SDR SWAA2020012740758

- Difficulty date: December 18, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT MISSING A CONNECTOR.   REPLACED THE EMERGENCY EXIT LIGHT IAW SRM 51-40-02-0G, STEP 9 (A-C).
